# SDR AALA201707179062

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 12,913 hours, 5,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT PLASTIC COVER BY AFT RIGHT SERVICE DOOR IS MISSING.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-01, OPERATION CHECK NORMAL.
